# SDR FDEA201009153526

- Difficulty date: September 15, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082753
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 400 BETWEEN LBL 45 AND 25 UPPER I BEAM TOP AND BOTTOM SURFACE IS CORRODED.  CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG 3. FABRICATED REPAIR PARTS. INSTALLED REPAIR IAW SRM 53-10-8 FIG 3 AND 51-10-2.
